| Model Number |
Coronavirus |
| Medical Device Problem Codes |
False Positive Result (1227); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported a high number of false positive results due to suspected contamination.The exact number is unknown and most of the results were not likely reported.
Additional Manufacturer Narrative
Investigation conclusion: the customer reported the issue resolved after they implemented changes to their sterilization process.Root cause: contamination.Source: phone.